# SDR DHL2008760512

- Difficulty date: April 6, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED DENT/EXCEEDS LIMITS, FABRICATED AND INSTALLED FLUSH REPAIR ON RT I/B MID FLAP UPPER SKIN AT RWBL 110 PER B727 SRM 57-50-2 FIG 3 AND 57-50-4 FIG 2.
